# SDR CA050126011

- Difficulty date: January 20, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 24,859 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Leaking
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE LANDING GEAR WOULD NOT EXTEND UPON DESCENT INTO AIRPORT.  EMERGENCY GEAR EXTENSION PROCEDURE COMPLETED AND THE AIRCRAFT LANDED SAFELY.  NOSE LANDING GEAR ACTUATOR WAS REPLACED, FOLLOWED BY SEVERALGEAR SWINGS IN NORMAL AND EMERGENCY MODES.  GEAR GROUND CHECKED SERVICEABLE AND AIRCRAFT WAS RETURNED TO SERVICE.
